# SDR PCAA9700432

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3596, EN ROUTE ALB-BUF, LEFT GEAR DOOR ADVISORY LIGHT ILLUMINATED.  GEAR DOOR VERIFIED OPEN.  REMOVED AND REPLACED BUSHINGS, BOLTS AND SPACERS ON LEFT MAIN GEAR AFT DOOR BELLCRANK.  ADJUSTED DOOR PROXIMITY SWITCH.  OPERATIONAL CEHCK OD DOOR SYSTEM NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
